Bounds on the denominators in the canonical bundle formula
Annales de l'Institut Fourier, Volume 63 (2013) no. 5, pp. 1951-1969.

In this work we study the moduli part in the canonical bundle formula of an lc-trivial fibration whose general fibre is a rational curve. If r is the Cartier index of the fibre, it was expected that 12r would provide a bound on the denominators of the moduli part. Here we prove that such a bound cannot even be polynomial in r, we provide a bound N(r) and an example where the smallest integer that clears the denominators of the moduli part is N(r)/r. Moreover we prove that even locally the denominators depend quadratically on r.

Dans cet article on considère la partie modulaire dans la formule du fibré canonique pour une fibration lc-triviale dont la fibre générique est une courbe rationnelle. Soit r l’indice de Cartier de la fibre. Il avait été conjecturé que 12r est une borne sur les dénominateurs de la partie modulaire. Nous démontrons qu’une telle borne ne peut même pas être polynômiale en r, nous calculons une borne N(r) et nous fournissons un exemple où la borne optimale sur les dénominateurs est N(r)/r. De plus nous montrons que même localement les dénominateurs dépendent quadratiquement de r.

DOI: 10.5802/aif.2819
Classification: 14J10 14J26
Keywords: lc-trivial fibration, moduli part, denominators
Mot clés : fibration lc-triviale, partie modulaire, dénominateurs
Floris, Enrica 1

1 IRMA, Université de Strasbourg et CNRS 7 rue René-Descartes 67084 Strasbourg Cedex France
@article{AIF_2013__63_5_1951_0,
     author = {Floris, Enrica},
     title = {Bounds on the denominators in the canonical bundle formula},
     journal = {Annales de l'Institut Fourier},
     pages = {1951--1969},
     publisher = {Association des Annales de l{\textquoteright}institut Fourier},
     volume = {63},
     number = {5},
     year = {2013},
     doi = {10.5802/aif.2819},
     zbl = {1295.14034},
     mrnumber = {3186513},
     language = {en},
     url = {http://www.numdam.org/articles/10.5802/aif.2819/}
}
TY  - JOUR
AU  - Floris, Enrica
TI  - Bounds on the denominators in the canonical bundle formula
JO  - Annales de l'Institut Fourier
PY  - 2013
SP  - 1951
EP  - 1969
VL  - 63
IS  - 5
PB  - Association des Annales de l’institut Fourier
UR  - http://www.numdam.org/articles/10.5802/aif.2819/
DO  - 10.5802/aif.2819
LA  - en
ID  - AIF_2013__63_5_1951_0
ER  - 
%0 Journal Article
%A Floris, Enrica
%T Bounds on the denominators in the canonical bundle formula
%J Annales de l'Institut Fourier
%D 2013
%P 1951-1969
%V 63
%N 5
%I Association des Annales de l’institut Fourier
%U http://www.numdam.org/articles/10.5802/aif.2819/
%R 10.5802/aif.2819
%G en
%F AIF_2013__63_5_1951_0
Floris, Enrica. Bounds on the denominators in the canonical bundle formula. Annales de l'Institut Fourier, Volume 63 (2013) no. 5, pp. 1951-1969. doi : 10.5802/aif.2819. http://www.numdam.org/articles/10.5802/aif.2819/

[1] Ambro, F. The Adjunction Conjecture and its applications, The Johns Hopkins University (1999) (Ph. D. Thesis preprint math.AG/9903060) | MR

[2] Ambro, F. Shokurov’s boundary property, J. Differential Geom., Volume 67 (2004), pp. 229-255 | MR | Zbl

[3] Barth, W.; Peters, C.; de Ven, A. Van Compact Complex Surfaces, Springer Verlag, 1984 | MR | Zbl

[4] Corti, A. Flips for 3-folds and 4-folds, Oxford Lecture Series in Mathematics and Its Applications, 35, Oxford University Press, 2007 | MR

[5] Fujino, O.; Mori, S. A canonical bundle formula, J. Differential Geom., Volume 56 (2000), pp. 167-188 | MR | Zbl

[6] Jiang, X. On the pluricanonical maps of varieties of intermediate Kodaira dimension, arXiv:1012.3817 (2012), pp. 1-21 | MR

[7] Kawamata, Y. Subadjunction of log canonical divisors for a variety of codimension 2, Contemporary Mathematics, Volume 207 (1997), pp. 79-88 | DOI | MR | Zbl

[8] Kawamata, Y. Subadjunction of log canonical divisors, II, Amer. J. Math., Volume 120 (1998), pp. 893-899 | DOI | MR | Zbl

[9] Kollár, J.; Mori, S. Birational Geometry of Algebraic Varieties, Cambridge Tracts in Math, 134, Cambridge University Press, Cambridge, 1998 | MR | Zbl

[10] Prokhorov, Yu. G.; Shokurov, V. V. Towards the second theorem on complements, J. Algebraic Geom., Volume 18 (2009), pp. 151-199 | DOI | MR | Zbl

[11] Todorov, G. T. Effective log Iitaka fibrations for surfaces and threefolds, Manuscripta Math., Volume 133 (2010), pp. 183-195 | DOI | MR | Zbl

Cited by Sources: